# SDR DALA2024040103967

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N532DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11279
- Aircraft time: 3,923 hours, 978 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 5032, DIVERTED TO GEG DUE TO RIGHT ENGINE OIL QUANTITY DROPPING. CORRECTIVE ACTION: REPLACED NBR 2 ENGINE. (LP 0267049)
